Wednesday, 16 April 2008

Side effects-

As with any strange gunk one puts into one's body I reckon there must always be some adverse consequence.

In the medical world they call it a side effect. With the stuff I'm getting injected there is a rather long list. The doctor's and druggist say they are usually quite rare. For the first few months I have relatively few side effects. Then I began to get hot flashes - still do - disrupt a persons sleep. Then I began to notice old injuries (broken ankle, fractured skull, tendinites, gout in knees, and of course my peripheral neuropathy) were suddenly getting considerably worse particularily at night. Of course this all does not help sleep much. I don't think my brain is working up to scratch either- (sigh)

I just sold my motorcycle for all of the above reasons.

Now, possibly due to all of the above I am getting very weak - to the point if I squat down I at times cannot get up without rolling over and grabbing something - this is rather pathetic.

I am due to start the Radiaton treatment within a month or so - this make you weaker evidently, Just what I need. I am also expected to take the shots for another year or two.

I go to see Dr. Nazif in two days, will talk it over with him, my inclination at this time is to stop all this and try and return to some sort on normalcy.

I guess I could be in so much worse condition I should be thankful I have all these wonderful people looking out for my welfare - and I truly am.

But I am starting to feel almost like someone else - and I don't know if I particularily like him.

This all looks rather depressing, but it isnt that bad - just thought maybe it may be able to help someone going throug the same thing I am.
I do laugh a lot with freinds and especially Beth and familly.

with
love

4 comments:

  1. Hello Larry,

    I'm so glad you've posted something. I was getting worried, I'm sure along with the rest of your regular readers.

    It sounds awful, and I'm glad your finding some way to get through it, especially in finding joy in friends and family.

    Don't give up, Larry, because we all care for you.

    ReplyDelete
  2. Larry!

    You have to tell us how you are doing!

    Update us! We are worried!

    How are you coping without your motorcycle? What are your plans for this year? How is Beth?

    Tell us!

    ReplyDelete
  3. Hi there Larry!
    I'm home in a week or so and I promise I'll come visit. I'm pretty sure my mum appreciates that you've given up the motorcycle if that's any consolation! (I get to ride this summer if I take lessons!)
    I think I understand your desire to get away from the meds and treatments ... I've never liked the idea of artificial health, and especially with all those side effects it isn't terribly appealing. What would the effects be if you didn't do radiation and the shots? Would it be worse than being this unhappy with your state? It's a huge decision to choose between living longer or living happier - if either of those is really even the choice ... ?
    I want to know what you've been doing with your time these days (besides Judge Judy)! Are you the gardener as well as the driveway paver?
    Hope you see you soon, and well!
    Much love,
    Ava.

    ReplyDelete
  4. LLLLLLLLLLLLLaaaaaaaaaaaaaaaaarrrrrrrrrrrrrrrrryyyyyyyyyyyyy

    Where are yooooouuuuuuu??

    I like your blog. Talk to us. What's happening????!! Tell us about your grandchildren. The house and yard. Have you seen a funny movie? Politics and religion. Stories.

    Talk to us!

    ReplyDelete